MathSciNet Relay Station
MathSciNet bibliographic data
MR23322 (9,339d) 27.2X
Korovkin, P. P. Generalization of a theorem of D. F. Egorov. (Russian) Doklady Akad. Nauk SSSR (N.S.) 58, (1947). 1265–1267.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement